# SDR AMTA200600676

- Difficulty date: November 18, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 2330 · Entertainment System
- Part: Timer
- Part number: 1103041100
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER APPROX 2 HOURS AT FLIGHT COULD SMELL FUMES COMING FROM CABIN.  SHOW NO SMOKE.  CLOSED ONE PACK A TIME AND APPEARS THAT WHEN NR 3 PACK OFF SMELL DID GO AWAY SOME.  UPON LANDING WIGH NR 3 PACK OFF SMELL RETURNED.  REMOVED AND REPLACED (A) ZONE COLUMN TIMER DECODER IAW 23-33-14, OPS CHECKS NORMAL.  (K)
